# SDR USAA040071

- Difficulty date: March 30, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fs
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PLATE CORRODED 2 INCHES BY 1 INCH BY .17 INCH DEEP, FS 69-70, -Y1292, -Z240.  REMOVED AND REPLACED SHEAR PLATE PER SRM 53-41-17, 51-42-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
